Article: article from journal or magazin.
Case report (case report): feedback on an observation with a short commentary.
Meprobamate poisoning, hypotension and the Swan-Ganz catheter
Intensive Care Medicine
A case is described in which voluntary ingestion of 72 g meprobamate (mpb) was complicated by shock ascribed to cardiac failure and vasodilation, documented by hemodynamic monitoring. Forced diuresis and cardiac inotropic support were added to the therapy. We recommend Swan-Ganz monitoring in any case of mpb overdosage associated with hypotension and suggest that forced diuresis is not contraindicated if appropriate assessment of the patient's hemodynamic condition is performed.
Adult *Catheterization, Swan-Ganz Female Hemodynamic Processes Humans Hypotension/*chemically induced/physiopathology Meprobamate/*poisoning Monitoring, Physiologic/instrumentation Shock, Cardiogenic/chemically induced/physiopathology
Web of science
Last modification date